Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Had fever, cough during periods. Had light bleeding. Low haemoglobin levels. Prescribed medicines. Reason?

Hi Doctor, Iam 31 yrs now?.Since from so many yrs iam having regular periods.but this time with periods i got fever and cough .i took crocin for 1 week to reduce. then after 3 days bledding stopped with less compare to before but daily 2 to 4tea spoon bledding is happening .I went to doctor they told hemoglobin is 8.then apart from that every thing is normal. they gave pills for me from 4 days i am using it .but no use.pls tell me what happened for me.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello Nagasaritha, thanks for asking in healthcare Magic.
Irregularity in the menstrual cycles could be due to hormonal imbalance, fibroid. pelvic inflammatory disease or dysfunctional uterine bleeding ( bleeding without any specific cause). Anemia is also another reason for irregular periods.
You have to first rule out thyroid dysfunction. Both low and high levels of thyroid hormone can cause irregular menstruation.
In your case the most probable cause could be anemia. Anemia causes hemo dilution leading to improper bleeding pattern.
Mefenamic acid and Tranexamic acid combination thrice a day for three days will control bleeding. Oral iron tablets, vitamins and protein supplements will improve the general condition and will help to maintain regular periods.
I hope that this information is useful to you.
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor